Anxiety -would a person over dose taking more than they should of Buspars?
- 18 Jun 2009 by fire weed
- buspar, anxiety
20 Jun 2009
Fire weed, I'm not sure what you're asking here, but I think if you take more of anything than is prescribed it could be considered an over dose. What exactly are you asking?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Was taking 10 mg twice a day. Tapered off over a 6 week period. After taking last dose 2 weeks ago started feeling abdominal pain, nausea, chills, ...
1 answer • 27 Aug 2010 •
"I have been on Buspar for a month, 5 mg. when I get up and 5 mg. at 2:30 p.m. Within the last three days, I have noticed increased nervousness ...
1 answer • 1 May 2011 •
I have bad anxiety. I don't know how Buspar is going to feel. Will is take away my irritability, anxious, worries?
2 answers • 14 Oct 2011 • 1 star
2 answers • 31 May 2012 • 1 star
I am 18 years old and I've been taking Wellbutrin for over 6 months now and it really works well for me. My doctor just prescribed me Buspar for ...
3 answers • 16 May 2013 •